MathSciNet Relay Station
MathSciNet bibliographic data
MR458424 55F15 (81.55 32G13 58G10)
Atiyah, M. F.; Hitchin, N. J.; Singer, I. M. Deformations of instantons. Proc. Nat. Acad. Sci. U.S.A. 74 (1977), no. 7, 2662–2663.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement